# SDR A6WA200940295

- Difficulty date: May 29, 2009
- Submitted: June 19, 2009
- Operation: Air carrier
- Aircraft: N460AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7867
- Aircraft time: 13,372 hours, 12,394 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 601R3501153
- Condition: Cracked
- Location: Bs 589-605
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON CARGO LOWER SILL FS 589 AND FS 605.  CARGO LOWER SILL FS 589.00 AND FS 605.00.  REPAIRED IAW REO 601R-53-61-433.
